Table of Contents


Arunaye Festus Irimisose
On the Ermakov systems and nonlocal symmetries
J. Math. Comput. Sci., 2 (2012), 1539-1548
PDF

Charles I. Nkeki, Chukwuma R. Nwozo
Optimal portfolio and consumption with stochastic salary and inflation hedging strategy for defined contributory pension scheme
J. Math. Comput. Sci., 2 (2012), 1549-1572
PDF

Faycel Merghadi, Abdelkrim Aliouche
A related fixed point theorem in three intuitionistic fuzzy metric spaces
J. Math. Comput. Sci., 2 (2012), 1573-1587
PDF

Ohakwe J., Okoli C. N., Obi J. C., Ugwu D. N.
Properties of a square root Gamma distribution
J. Math. Comput. Sci., 2 (2012), 1588-1597
PDF

B. Reddappa, M. V. Subba Reddy, K. Ramakrishna Prasad
Effect of variable viscosity on the peristaltic flow of a Newtonian fluid in an asymmetric channel under the effect of a magnetic field
J. Math. Comput. Sci., 2 (2012), 1598-1611
PDF

L. Ibeni Devi, Yumnam Rohen
Compatible mappings of type (A-1) and type (A-2) in cone metric space
J. Math. Comput. Sci., 2 (2012), 1612-1621
PDF

A. A. Ali, A. Mohammed-Saleh
The restricted detour polynomials of a hexagonal chain and a ladder graph
J. Math. Comput. Sci., 2 (2012), 1622-1633
PDF

Saad A. Manna, Rostam K. Saeed, Fadhil H. Easif
The finite difference methods and its stability for glycolysis model in one dimension
J. Math. Comput. Sci., 2 (2012), 1634-1645
PDF

Xianhuan You, Jianhua Huang
The existence for multiple positive solutions of nonlinear mapping equations in Banach spaces
J. Math. Comput. Sci., 2 (2012), 1646-1659
PDF

Hongping Luo, Yuanheng Wang
Iterative approximation for the common solutions of a infinite variational inequality system for inverse-strongly accretive mappings
J. Math. Comput. Sci., 2 (2012), 1660-1670
PDF

Richard A. Kimbir, Martins J. I. Udoo, Terhemen Aboiyar
A mathematical model for the transmission dynamics of HIV/AIDS in a two-sex population Counseling and Antiretroviral Therapy (ART)
J. Math. Comput. Sci., 2 (2012), 1671-1684
PDF

V. Yegnanarayanan, V Thamaraiselvi
On product graphs
J. Math. Comput. Sci., 2 (2012), 1685-1699
PDF

Pinaki Majumdar
Soft multisets
J. Math. Comput. Sci., 2 (2012), 1700-1711
PDF

Rajendra Pant, Pankaj Kumar Mishra
Fixed points of generalized weak contractions in symmetric spaces
J. Math. Comput. Sci., 2 (2012), 1712-1720
PDF

A. El-Sayed Ahmed, A. Kamal
On weighted classes of analytic function spaces
J. Math. Comput. Sci., 2 (2012), 1721-1733
PDF

T.M. Selvarajan, C. Elango, A. Nagarajan
Homomorphism in Q-intuitionistic L-fuzzy subrings
J. Math. Comput. Sci., 2 (2012), 1734-1742
PDF

Yasuhito Tanaka
Proof of the Gale-Nikaido Lemma for sequentially locally non-constant multi-functions: A constructive analysis
J. Math. Comput. Sci., 2 (2012), 1743-1758
PDF

Hongxia Li
Cyclic group actions on elliptic surfaces E(2n)
J. Math. Comput. Sci., 2 (2012), 1759-1765
PDF

Anil Kumar V, Parameswaran Ashok Nair
Coset cayley digraph structures
J. Math. Comput. Sci., 2 (2012), 1766-1784
PDF

S R Swamy
Differential sandwich theorems for certain subclasses of analytic functions defined by a new linear derivative operator
J. Math. Comput. Sci., 2 (2012), 1785-1800
PDF

V.K. Gupta, Yashwant Kumar Panwar, Nirmala Gupta
Identities of Fibonacci – Like sequence
J. Math. Comput. Sci., 2 (2012), 1801-1807
PDF

Süleyman Şenyurt, Sümeyye Gür
Timelike – spacelike involute – evolute curve couple on dual Lorentzian space
J. Math. Comput. Sci., 2 (2012), 1808-1823
PDF

Semra Saracoglu, Yusuf Yayli
On timelike and spacelike developable ruled surfaces
J. Math. Comput. Sci., 2 (2012), 1824-1838
PDF

S. Munyira, J. P. Mazorodze, G. Nhawu
A characterization of one-sided best simultaneous L1-approximation
J. Math. Comput. Sci., 2 (2012), 1839-1843
PDF

Akinwande, M. B. O., Shofoluwe, A. S.
Optimization problem with application
J. Math. Comput. Sci., 2 (2012), 1844-1858
PDF

M.A. Hafiz, A.E. Alamir
High-order iterative methods for solving nonlinear systems
J. Math. Comput. Sci., 2 (2012), 1859-1867
PDF

Xiaoye Yang
The equivalence about the T-stabilities and the almost T-stabilities between Mann and Ishikawa iteration
J. Math. Comput. Sci., 2 (2012), 1868-1873
PDF

Lijuan Zhao
Non-monotone adaptive filter conic trust region method for unconstrained optimization
J. Math. Comput. Sci., 2 (2012), 1874-1893
PDF

M. A. W. Mahmoud, M. G. M. Ghazal
Characterization of exponentiated family of distributions based on recurrence relations for generalized order statistics
J. Math. Comput. Sci., 2 (2012), 1894-1908
PDF

Ruibiao Zou
Non-equidistant new information optimum GM(1,1) model and its application
J. Math. Comput. Sci., 2 (2012), 1909-1917
PDF



 

Copyright ©2022 JMCS